MAUDE Adverse Event Report: T-CONN W/LL & 1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET

T-CONN W/LL & 1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20041E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.The customer's address is unknown.(b)(6) usa has been used as a default.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that t-conn w/ll & 1 vlv port was damaged and leaked blood.The following information was provided by the initial reporter: it was reported by customer that the valve was defective and leaked blood out of cap after it was connected to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of component damage - leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 20041e because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
T-CONN W/LL & 1 VLV PORT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12202438
Report Number9616066-2021-51582
Device Sequence Number4318056
Product Code FPA
UDI-Device Identifier07613203011914
UDI-Public07613203011914
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20041E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date09/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1